Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: Tables of integral transforms, Vol. II [McGraw-Hill, New York, 1954; MR 16, 468] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi

Authors: H. van Haeringen and L. P. Kok
Journal: Math. Comp. 41 (1983), 779-780
MSC: Primary 44-02
MathSciNet review: 717725
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44-02

Retrieve articles in all journals with MSC: 44-02

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society